CureZone   Log On   Join
Re: Morgellons/Parasites/Fungi/Progozoa??? These are in my skin, recently coming out in very painful (very sharp) die-off from the Mebendazole I'm taking (400mg 1x day).
 
cyclinglight Views: 4,228
Published: 5 years ago
 
This is a reply to # 2,386,238

Re: Morgellons/Parasites/Fungi/Progozoa??? These are in my skin, recently coming out in very painful (very sharp) die-off from the Mebendazole I'm taking (400mg 1x day).


Sorry, I don't have much experience or any idea what those are. But, I think you can probably rule out hookworm.

I had hookworm and they make what looks like an infected cat-scratch where they enter the skin. It doesn't behave like an infection... at least mine didn't.

I developed diarrhea that would occur once a week or so for a day or maybe two. And then I developed an evening coughing fits that weren't associated with congestion. The hookworms go through your skin, into your lungs, then make you cough so they can come up and go back down inside your digestive track.

If you do have some sort of worm infection, and especially if it is systemic, you might search these forums for the user ICU's posts on extensive drug regimens for various kinds of parasites.

From my research, they seem like the most thorough treatments and recommendations. This is ICU's Tapeworm page, but there are links near the top to other types of parasites: //www.curezone.org/forums/fm.asp?i=1602094

From my experience with systemic Tapeworms and flukes, the labeled drug dosages were not sufficient.

I didn't catch how many days you are taking Mebendzole for and how many days you take a break from it for. But yellow skin makes me wonder about liver toxicity. You might want to make sure that's not a problem if you haven't already.

ICU's recommendations are to take 7 day breaks between 2 week courses of albendazole/prazi/ivermectin combinations. Not sure how that relates to the Mebendazole... but just to give you an idea of such things. I've found that I develop liver pain when I stop taking the meds; it took me a while to realize that pattern and to figure out the parasites were attacking my liver when I went off the meds. At first I thought it was drug toxicity.

Good luck! May the worms NOT be with you.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

5.328 sec, (1)